# SDR CALA2021091001540

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311222320004
- Condition: Corroded
- Location: L1 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SILL FWD CORNER FITTING INNER SURFACE HAS CORROSION.DOT :A13 - A3NB-53-3-6038 - NR 9296464 (20464) GENERATED BY N078570 AT HAECO LCQ. REMOVED AND REPLACED L-1 DOOR SILL FWD CORNER FITTING IAW A319 S RM 51-42-11. ACCOMPLISHED BY V052030, INSP BY V061334.
